MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. VIDEO SYSTEM CENTER

SHIRAKAWA OLYMPUS CO., LTD. VIDEO SYSTEM CENTER
Model Number CV-170
Medical Device Problem Codes No Display/Image (1183); Moisture Damage (1405); Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the video system center light did not turn on when the duodenovideoscope was connected.The video cable was disconnected and reconnected to the processor; however, following reconnection, the image was no longer displayed on the monitor.After disconnecting the cable a second time, water was observed within the connector.The event occurred during a therapeutic endoscopic retrograde cholangiopancreatography (ercp) procedure while the patient was under sedation, and the device was in use.No patient harm or adverse clinical impact was reported.
 
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.

Brand Name
VIDEO SYSTEM CENTER
Common Device Name
VIDEO SYSTEM CENTER
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA   961-8061
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
+1(508)207-7661
MDR Report Key50920628
Report Number3002808148-2026-34029
Device Sequence Number20278270
Product Code FET
UDI-Device Identifier04953170338496
UDI-Public04953170338496
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K122831
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCV-170
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/07/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/02/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EVIS EXERA II DUODENOVIDEOSCOPE, TJF-Q180V, 292315
Patient SexUnknown